MathSciNet Relay Station
MathSciNet bibliographic data
MR2225490 (2006m:11059) 11F30 (11F41)
Rouse, Jeremy Zagier duality for the exponents of Borcherds products for Hilbert modular forms. J. London Math. Soc. (2) 73 (2006), no. 2, 339–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement